Issues getting wet/aroused

  • Get a FREE Bullet with Orders $59+

Issues getting wet/aroused

Fia Fia
For the past 2 weeks I have been having an issue getting wet or even aroused. It feels like a task just to get turned on or even wet when turned on. I am taking medications and such but they have never bothered me before, what could be wrong? Is it me over thinking the issue or should I go see a doctor?
Any help would be greatly appreciated!
09/26/2012
  • Buy 1 Toy, Get 1 FREE
  • Save 20% on Luxury Toys
  • Add Some Buzz To Your Favourite Toy & Save 60% On Kit
  • Pick Any 2 E-Stim Toys, Get 60% Off A Kit
  • Stock Up On Gifts! Save 80%. Limited Quantity
  • 1
  • 2
  • 3
  • 4
  • 5
All promotions
P'Gell P'Gell
Have you been taking the meds for a long time (more than a year?) if so, it's probably not that. Although it could be. Antidepressants, opiate pain killers and blood pressure medications seem to cause the most sexual issues. But, any medication can if you are sensitive enough.

Also, drugs which cause drying of mucous membranes (anything in the atropine family, like Bentyl, or antihistamines) can cause a dry vagina.

May I ask how old you are? If you are in your late 30s to 40s you could be starting perimenopause (some start even earlier) and some women experience dry vagina and problems with arousal. With perimenopause you might be experiencing hot flashes, night sweats, mood swings, erratic or very light or more heavy periods, periods closer together than usual, or skipping periods, along with climax and/or arousal issues.

You may want to see your GYN and try reading erotica, using a good, paraben and glycerine-free lubricant (something from the Sliquid company is my favorite) and have your warm up for sex be very long and give you time to get aroused.

Good luck.
09/26/2012
Fia Fia
Quote:
Originally posted by P'Gell
Have you been taking the meds for a long time (more than a year?) if so, it's probably not that. Although it could be. Antidepressants, opiate pain killers and blood pressure medications seem to cause the most sexual issues. But, any medication ...
I am 21 and I take antidepressants but I recently just got the dosage changed. Thank you for your input it was extremely helpful
09/26/2012
cricket cricket
Try some lube
09/26/2012
marriedlady123 marriedlady123
Quote:
Originally posted by cricket
Try some lube
I have the same problem...lube does help out. I'm not sure why it happens with me
02/25/2013
Genderfree Genderfree
I am on antidepressants and I most definably have a decreased sex drive. The feelings in my mind will still be there, such as the longing to get close and personal and playful and such, but as far as bodily symptoms, I can just never feel ready lately. It's not that I am having problems getting wet, it's that physically I feel like I am lacking. I think this will change once I get my antidepressants changed (which seems to be the next step in my treatment plan).
02/25/2013
marriedlady123 marriedlady123
Quote:
Originally posted by Genderfree
I am on antidepressants and I most definably have a decreased sex drive. The feelings in my mind will still be there, such as the longing to get close and personal and playful and such, but as far as bodily symptoms, I can just never feel ready ...
I am on anti-anxiety, and also feel the same way, but have been feeling it since before I went on the meds
03/31/2013
Genderfree Genderfree
Quote:
Originally posted by marriedlady123
I am on anti-anxiety, and also feel the same way, but have been feeling it since before I went on the meds
Agreed, being depressed also adds to that feeling. I never want to have sex when I'm depressed
03/31/2013
Total posts: 8
Unique posters: 5